# SDR AALA202304034864

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,738 hours, 17,261 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR471411
- Part serial: HF0157
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 46,733 hours, 17,259 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE REPLACED THE FLIGHT DECK DOOR MIDDLE STRIKER PER AMM 52-51-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
